Can high dosage of Vit.C cause a herx?

Discussion in 'Lyme Disease Archives' started by buttercakes, May 24, 2008.

  1. buttercakes

    buttercakes New Member

    Im feeling like #@&* today, like im going back into a herx.
    I just started taking high dose of vit.C a couple a days ago, has this ever happened to anyone else?
  2. buttercakes

    buttercakes New Member

    Thanks for the info, I was feeling so bad today at work and apparently looking bad too, cuz my charge nurse sent me home from work. I just started reading the lyme disease survival Guide(Foreward Dr.James SchallerM.D.) It talks about the salt&vit.C approach. It sounds inexpensive and worth giving it a try. I've been on antibiotics since 1/08
    and dont feel much better. Also reading up on a rife machine. any thoughts or experience on that? thanks
  3. Slayadragon

    Slayadragon New Member

    I've been getting IV's of Vitamin C, in order to detoxify the mold poison in my body and do other stuff.

    At first I was getting 25 cc, which was going great. I felt like basically a totally well person after each one.

    Then I got one that was twice that dose. I got a huge herx....not as bad as with a little bit of doxy, but along those lines.

    I take 30-40 g (yes, 30-40 GRAMS) of vitamin C orally in addition to that.

    The oral vitamin C has never given me a herx, but I would imagine that it might for some people.